# SDR F3LA2010072500514

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 21,487 hours, 10,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5894
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK NON ROUTINE N0769, L-1 AND R-1 LOWER DOOR INTERIOR EMERGENCY LIGHTS ARE INOP.  REMOVED AND REPLACED EPSU ON (10WL) AND TEST GOOD IAW A319 AMM 33-51-38-PB 401.
